# SDR SWAA2023092694615

- Difficulty date: August 28, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; T/E COVE SEAL SUPPORT ANGLE CRACKED AT UPPER ATTACH POINT ABOVE #1 PYLON AFT TIP<[01] REMOVED AND REPLACED LT WING T/E COVE SEAL SUPPORT ANGLE ABOVE #1 PYLON IAW MM 20-50-11-910-801 CAL TOOL ID#PER2331 DUE 03/2024; PER2300 DUE 09/2023;[02] VERIFIED CORRECTIVE ACTION #1
